Ask a Doctor and Get an Answer to Your Medical Question ASAP
Welcome to Justanswer.com
I am Dr.AndrewThe answers here are for education and information purpose only.I'm reviewing your question and will get back to you shortly.
Thank you for staying online.
Yes, Panadol is same as paracetamol.
It contains acetaminophen that belongs to a group of medicines called analgesics (pain relievers) and antipyretics (fever reducers).
So the answer is yes, Panadol contains Paracetamol.
I hope this helped
I’d appreciate you rating my answers with the 5 stars on the top of your screen so I receive feedback and credit.
The bonus is highly appreciated.
Thank you so much for using JustAnswer.com!
Yes, active ingredient of Panadol is Paracetamol 500 mg.
In other words-both are the same.
You can take a panadol.
I sincerely ***** ***** I have helped you,
Please remember to rate my service by selecting the 5 stars at the top of the screen
We can continue here until you are satisfied, simply use the reply box and let me know.